Long monochromatic berge cycles in colored 4-uniform hypergraphs

A. Gyárfás, Gábor N. Sárközy, E. Szemerédi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Here we prove that for n ≥ 140, in every 3-coloring of the edges of Kn(4) there is a monochromatic Berge cycle of length at least n - 10. This result sharpens an asymptotic result obtained earlier. Another result is that for n ≥ 15, in every 2-coloring of the edges of Kn(4) there is a 3-tight Berge cycle of length at least n - 10.

Original languageEnglish
Pages (from-to)71-76
Number of pages6
JournalGraphs and Combinatorics
Volume26
Issue number1
DOIs
Publication statusPublished - Mar 2010

Fingerprint

Uniform Hypergraph
Coloring
Cycle
Colouring

Keywords

  • Colored complete uniform hypergraphs
  • Monochromatic Hamiltonian Berge-cycles

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Long monochromatic berge cycles in colored 4-uniform hypergraphs. / Gyárfás, A.; Sárközy, Gábor N.; Szemerédi, E.

In: Graphs and Combinatorics, Vol. 26, No. 1, 03.2010, p. 71-76.

Research output: Contribution to journalArticle

@article{e8939b5a12164b41ba488aafacb35b5f,
title = "Long monochromatic berge cycles in colored 4-uniform hypergraphs",
abstract = "Here we prove that for n ≥ 140, in every 3-coloring of the edges of Kn(4) there is a monochromatic Berge cycle of length at least n - 10. This result sharpens an asymptotic result obtained earlier. Another result is that for n ≥ 15, in every 2-coloring of the edges of Kn(4) there is a 3-tight Berge cycle of length at least n - 10.",
keywords = "Colored complete uniform hypergraphs, Monochromatic Hamiltonian Berge-cycles",
author = "A. Gy{\'a}rf{\'a}s and S{\'a}rk{\"o}zy, {G{\'a}bor N.} and E. Szemer{\'e}di",
year = "2010",
month = "3",
doi = "10.1007/s00373-010-0908-y",
language = "English",
volume = "26",
pages = "71--76",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Long monochromatic berge cycles in colored 4-uniform hypergraphs

AU - Gyárfás, A.

AU - Sárközy, Gábor N.

AU - Szemerédi, E.

PY - 2010/3

Y1 - 2010/3

N2 - Here we prove that for n ≥ 140, in every 3-coloring of the edges of Kn(4) there is a monochromatic Berge cycle of length at least n - 10. This result sharpens an asymptotic result obtained earlier. Another result is that for n ≥ 15, in every 2-coloring of the edges of Kn(4) there is a 3-tight Berge cycle of length at least n - 10.

AB - Here we prove that for n ≥ 140, in every 3-coloring of the edges of Kn(4) there is a monochromatic Berge cycle of length at least n - 10. This result sharpens an asymptotic result obtained earlier. Another result is that for n ≥ 15, in every 2-coloring of the edges of Kn(4) there is a 3-tight Berge cycle of length at least n - 10.

KW - Colored complete uniform hypergraphs

KW - Monochromatic Hamiltonian Berge-cycles

UR - http://www.scopus.com/inward/record.url?scp=77949422928&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77949422928&partnerID=8YFLogxK

U2 - 10.1007/s00373-010-0908-y

DO - 10.1007/s00373-010-0908-y

M3 - Article

VL - 26

SP - 71

EP - 76

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 1

ER -